# SDR ABXA9900704

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47009
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591140517
- Condition: Cracked
- Location: Bs 200
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LONGERON 2 LEFT CRACKED AT STATION 200.  REPLACED LONGERON 2 LEFT FROM STATION 194 TO 230 IAW DC9 SRM 53-02.
